Advertisement

Combinatorica

, Volume 18, Issue 2, pp 241–280 | Cite as

A Bound on the Total Chromatic Number

  • Michael Molloy
  • Bruce Reed
Original Paper

. The proof is probabilistic.

AMS Subject Classification (1991) Classes:  05C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 1998

Authors and Affiliations

  • Michael Molloy
    • 1
  • Bruce Reed
    • 2
  1. 1.Department of Computer Science, University of Toronto; Toronto, Canada; E-mail: molloy@cs.toronto.eduCA
  2. 2.Equipe Combinatoire, CNRS, Université Pierre et Marie Curie; Paris, France; E-mail: ered@lug.ibp.frFR

Personalised recommendations